# SDR QXEA200600980

- Difficulty date: April 8, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 11,679 hours, 8,583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA- FLIGHT 2484, ON PUSHBACK, "PROX SYS FAULT 2" STATUS MSG WITH ALL DOOR CLOSED.  INTERROGATED MDC AND FOUND FAULT "SERVICE DOOR HL SENSOR PX38 FAILED/WIRING OPEN CIRCUIT."  DEFERRED MTX PER MEL 52-70-5 RSI NR 355141 CATEGORY C EXPIRES 04-18-06.  AIRCRAFT RETURNED TO SERVICE.
